Is it AF attacks ? Or what

I'm having frequent fib and AF attacks about once a month where recent cardio version done last week and ECG looks normal

Today at office I felt tightness in the chess dizzy hot flash in the chess and I was afraid to faint it happens few times within two hours and I didn't feel any paliptations as usual

I got scared since it last more than usual around two hours and I checked my pulse few times where it was around 60

Is it AF attack ? Even the pulse was normal

I got zanax to feel better and I felt better but not completely comfortable till now

I'm currently on warfarin since 13 years , bisoprolol 2.5 since six months and flecainide 100 mg twice daily since a month

Or side effect or flecainide ?

Or something else!

I'm worried and scared

11 Replies

oldestnewest
  • Hi Maitha and please don't get alarmed as this can make things worse. If the pulse is steady and normal I doubt that what you experience is AF. This has a very distinct lack of rhythm and a very irregular pulse. AF can present with either fast or slow pulse but always irregular. The zantax is an indigestion medicine so that should tell you something if it made you feel better. It could also have been dehydration, low blood sugar or any number of non serious things but please if you are worried speak to your doctor.

    Bob

  • Thank you bob

    I'm not doing well at all since my last AF attack and cardio version last week , usually I go back normal after each attack for a month or more

    But this time daily I'm feeling such symptoms , tired most of the time , anxiety even afraid to drive as normal

    Not sure what's wrong

    The only thing changed this time is the flecainide ! Which really is managing my ectopic beats but side effects ! Not sure my symptoms related to it

  • Flecainide made me dizzy, hot and panicky. It made me feel much worse than the AF, and my cardiologist told me to stop taking it.

  • That is exactly what is happening with me

    I just noticed it is better to had few attacks a months than suffering all the time from short breath , extreme anxiety and not able to manage daily tasks!

    Maybe because I have low blood pressure all my life and already taking bisoprolol to manage AF attacks

    My doctor ignored my complain even he mentioned that it seems that it is not working for me since I got the flutter again recently

    I reduced my flecainide daily dose from 200 mg to 100 mg

    And I will watch myself

  • Hi I also had cardio version last week and still feel ill- very tired, shortness if breath, anxiety. Imam on bisoprolol 1.25 twice daily, finishe a week of clexane and starting rivaroxaban today. I do not know whether my tiredness and bisoprolol cause this feeling or are these effects of cardio version. Regards

  • Hi Maitha, I get similar symptoms as you , also I don't like to drive on my own when i feel that i am having an off day,( sorry forgot to mention that I have permanent Af ) , I hope that you knowing that there are other people out there feeling the same helps you,

    All the best George.

  • Thanks for your support

    Really I feel better when I know there are others having the same concern , since I'm suffering here a long time alone about 13 years without the right diagnoses

    Always panic attacks !!!!

    I was feeling that I will be Creasy soon

    At least my doctors believed me at last , believe me I'm happy to know that I have AF than living blind

  • Hello Maitha -- having experienced similar symptoms myself I would advise drinking plenty , practise slow deep breathing & then see your GP if it continues. I was on Flecainide for a short period but it made all my symptoms worse & I took myself off it ( not to be advised though but I was on other drugs as well ).

    Sandra

  • Hi Sandra

    Actually drinking a lot of water helped me . And I'm trying to learn breathing techniques, I found few useful you-tubes in this regard

    I already reduced my flecainide to half the dose also by myself since my doctor ignored my complains and insist that there is no such side effects even I read it in the leaflet and others experience

    Thanks :)

    Maitha

  • I suspect Maitha was referring to Xanax , an anti-anxiety med . I take it also at onset of AFib episodes , it does help . Please talk to your Cardio Doc .

  • I used to have zanax during my AF attacks to help me to let it go and calm down since panic will make it worse

    Already my cardio prescribed it for me

    I think all patients have anxiety and panic attacks due tof those scary symptoms which may accrue anytime and anywhere

    Maitha

You may also like...